EconPapers    
Economics at your fingertips  
 

Statistics of the solution of singularly perturbed systems with random initial conditions

M.G. Zavattaro and R. Riganti

Mathematics and Computers in Simulation (MATCOM), 1992, vol. 34, issue 5, 487-499

Abstract: The probability density and the entropy function related to the solution of initial-value problems which arise in the mathematical description of singularly perturbed, nonlinear phisycal systems with random initial conditions are derived in the assumption that the approximate solution to the considered problems is a sample continuous random process, determined analytically by means of known perturbation methods. Qualitative results on the properties of those probabilistic quantities are obtained, and a pertinent application is developed in detail.

Date: 1992
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549290079V
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:34:y:1992:i:5:p:487-499

DOI: 10.1016/0378-4754(92)90079-V

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:34:y:1992:i:5:p:487-499